# SDR CA060414001

- Difficulty date: April 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,994 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 1,156 hours
- Component: Propeller
- Component part number: W69EK763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 INCHES LONGITUDINAL CRACK FROM TIP TO HUB ON NR 2 BLADE.  PROPELLER REMOVED FROM SERVICE.  CRACK SIMILAR TO CRACK ON A/C C-GGMV,
